Stable bundles on non-algebraic surfaces giving rise to compact moduli spaces

Autor(en): Toma, M
Stichwörter: HOLOMORPHIC VECTOR-BUNDLES; Mathematics
Erscheinungsdatum: 1996
Herausgeber: GAUTHIER-VILLARS
Journal: COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Volumen: 323
Ausgabe: 5
Startseite: 501
Seitenende: 505
Zusammenfassung: 
We prove the existence of a class of holomorphic vector bundles on some non-algebraic surfaces, especially on tori and primary Kodaira surfaces. This entails the existence of non-empty moduli spaces of stable bundles over non-Kahler surfaces which admit compactifications as constructed in [4].
ISSN: 07644442

Show full item record

Google ScholarTM

Check